# SDR SWAA2022020192327

- Difficulty date: January 4, 2018
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 39,999 hours, 20,705 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 242UF UPPER SKIN HAS AREAS OF PULLED STRANDS & DAMAGED INSERTS. / AFT FLOOR PANEL 242UF UPPER SKIN AREASE OF PULLED STRANDS & DAMAGED INSERTS WERE REPAIRED IAW SRM 53-00-50-2R-1 56144U 09JAN18
